# SDR FDEA201108103179

- Difficulty date: August 10, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N950FD
- Make and model: Boeing 757236
- Aircraft serial: 25806
- Aircraft time: 33,007 hours, 23,050 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fairing
- Condition: Gouged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 NAC STRUT AFT FAIRING STRUCTURE LOWER EXTERNAL SKIN OTBD SIDE FOUND WITH   GOUGE MARK AT PP STA 260.0.  REPAIR CARRIED OUT ON GOUGED SKIN IAW EA F-5480-150720.  REPAIR IS CLASSIFIED AS MAJOR.
